# SDR 173C

- Difficulty date: December 11, 2000
- Submitted: December 14, 2000
- Operation: Air carrier
- Aircraft: N190
- Make and model: Doug DC-9
- Aircraft serial: 53190
- Aircraft time: 10,375 hours, 8,933 cycles
- Engine: Pwa JT8D219
- Engine time: 18,136 hours, 17,739 cycles
- System (JASC): 4970 · APU Indicating System
- Part: Warning System
- Condition: Activated
- Location: Apu
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

0305927: DURING CRUISE WITH LT GENERATOR INOPERATIVE, APU HIGH OIL TEMPERATURE CAME ON. CHECK LIST WAS PERFORMED AND FLIGHT DIVERTED TO RNG.IT WAS PERFORMED INSPECTION CHECK TO APU FOR CONDITION AND PERFORMED OPERATIONAL TEST IAW AMM 49-00-00 PAGE 501. IT DID NOT DUPLICATE FAULT ON GROUND.LH GENERATOR WAS REPLACED.
